TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
EndureEmo Offline
because you are amazing anyway
Regular TeenHelper
*****
 
EndureEmo's Avatar
 
Name: Eliza-Grace/Endure
Age: 23
Gender: FeMALE//
Location: Australia/,<3

Posts: 462
Blog Entries: 3
Join Date: September 10th 2010

Unhappy just a rant... - January 26th 2012, 09:34 AM

well, on the medication im on for my depression and my medication to help me sleep, come with some weight gain.

id rather not be on the medication because me feeling fat and knowing that im now that little bit fatter, makes me feel horible again just like before i was on the medication.

whats the point on being on my medication if its just making me feel bad again?


"Life isn't about how popular you are... What girl or boy you are dating or who you know. Life is about always being true to who you are or what you believe in. Never let anyone convince you that their way is better than your way. In the end all we have is our hearts... and our minds. This is the reason why we sing... this is the reason why we cry... this is why we live."

ANDY SIXX
  Send a message via MSN to EndureEmo  
  (#2 (permalink)) Old
BlaineG. Offline
Banned
Average Joe
***
 
BlaineG.'s Avatar
 
Gender: Male

Posts: 163
Blog Entries: 1
Join Date: November 15th 2011

Re: just a rant... - January 26th 2012, 09:48 AM

Hi There,

Its okay if it doesn't work that's why you have a doctor to help you figure out if a medication is working and if it is not he/she is there to help you find a medication that works.

Because of these issues has this caused you to feel suicidal at all?


Please know that you can PM me anytime you need to talk!


Take Care.
   
  (#3 (permalink)) Old
EndureEmo Offline
because you are amazing anyway
Regular TeenHelper
*****
 
EndureEmo's Avatar
 
Name: Eliza-Grace/Endure
Age: 23
Gender: FeMALE//
Location: Australia/,<3

Posts: 462
Blog Entries: 3
Join Date: September 10th 2010

Re: just a rant... - January 26th 2012, 10:16 AM

yes, since i have started gaining weight due to my medication, i feel suicidal, and it is getting worse because school is going back soon, and im not one of the most popular people in my new school. i am going to try my best on a diet for a week untill i have my next appointment with my doctor. i hope everything works out and i hope im feeling better again soon


"Life isn't about how popular you are... What girl or boy you are dating or who you know. Life is about always being true to who you are or what you believe in. Never let anyone convince you that their way is better than your way. In the end all we have is our hearts... and our minds. This is the reason why we sing... this is the reason why we cry... this is why we live."

ANDY SIXX
  Send a message via MSN to EndureEmo  
  (#4 (permalink)) Old
Member
Not a n00b
**
 
Colors Leave Me Blind's Avatar
 
Name: Krista
Age: 26
Gender: Female
Location: Massachusetts

Posts: 95
Blog Entries: 40
Join Date: January 12th 2012

Re: just a rant... - January 26th 2012, 06:45 PM

Can you possibly talk to you doctor and tell him/her how this is making you feel? That its working but then you feel just as bad because you gain the weight? Maybe he/she can give you some med that doesn't make you gain weight. I was on one that made me gain, but another that made me lose, so it evened out. Good luck. (: <3





Live Help Operator

If anyone needs anything, feel free to PM me. (:
  Send a message via MSN to Colors Leave Me Blind Send a message via Skype™ to Colors Leave Me Blind 
Closed Thread

Bookmarks

Tags
rant

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.